# SDR TRAX200800033

- Difficulty date: January 4, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N633AS
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 31,409 hours, 34,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK FOUND CORRODED BETWEEN FR 36-38.  RIGHT SEAT TRACK CORROSION REMOVED BETWEEN FR 36-38 AS PER SRM 51-21-42 & WITHIN LIMITS AS PER SRM 53-00-00 FIG 304.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH 53-00-00 FIG 304 SRM MATERIAL THICKNESS: 0.090 MATERIAL REMOVED: 0.003 WITHIN LIMITS AS PER SRM: 53-00-00 FIG 304.  SUPPLEMENTAL SDR CLOSED 1/10/08.
